| Model Number |
VICMO12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/13/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm, vicmo12.6, -15.50 diopter, implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2022.On (b)(6) 2022 the lens was explanted due to excessive vault and significant reduction or iridocorneal angles.A replacement lens of shorter length was later implanted and the problem resolved.
Additional Manufacturer Narrative
Health effect- clinical code 4581: significant reduction of ica.(b)(4).